(advertisement)

Nuromol®: the alternative to codeine you’ve been waiting for

A paracetamol/ibuprofen combination with proven efficacy in a dental pain study1

While codeine-containing analgesics have traditionally been the mainstay for moderate-to-severe acute dental pain, Nuromol® is a codeine-free alternative that is available over-the-counter, with proven efficacy vs paracetamol/codeine (1000/30mg) and a more favourable tolerability profile.1

Efficacy

In a randomised trial of 678 patients with moderate-to-severe post-operative dental pain following third molar extraction, one tablet of Nuromol® containing 500mg of paracetamol and 200mg of ibuprofen provided significantly more effective pain relief than both paracetamol/codeine 1000/30mg (p=0.0001) and placebo (p<0.0001; see figure).1

Adapted from Daniels SE et al. 2011.1 SPRID 0–12=sum of mean scores of pain relief combined with pain intensity differences over 12 hours.
*One Nuromol tablet, p=0.0001 vs paracetamol/codeine arm and p<0.0001 vs placebo arm.
†Two paracetamol/codeine tablets, p<0.0001 vs placebo arm only.

Nuromol® was also longer lasting than paracetamol/codeine 1000/30mg, as measured by time to first administration of rescue medication. While paracetamol/codeine provided approximately 6 hours of pain relief, Nuromol® provided 8 hours of pain relief.1

Safety profile

Nuromol® was associated with a more favourable safety profile than paracetamol/codeine 1000/30mg, with a significantly lower incidence of treatment-emergent adverse events (24.9% vs 39.8%). The most common adverse events observed in the trial were nausea, vomiting, headache and dizziness.1

RECOMMEND NUROMOL® FOR DENTAL PAIN

Make the switch to Nuromol® – a more effective, longer lasting and better tolerated alternative to paracetamol/codeine 1000/30mg, offering relief from strong dental pain for up to 8 hours, including:1

  • Pain and inflammation associated with tooth extractions
  • Pain and inflammation following dental implant surgery
  • Root canal pain
  • Post-filling pain

Nuromol® contains paracetamol 500mg and ibuprofen 200mg. For the relief of acute pain and/or inflammation.
References: 1. Daniels SE et al. Pain 2011;152:632–42.
®NUROMOL is a registered trademark of Reckitt Benckiser (Australia) Pty Ltd. Level 47, 680 George St, Sydney 2000, NSW Australia. Prepared June 2017. NUR0322.